Synthroid lawsuit

Common Questions and Answers about Synthroid lawsuit

synthroid

My doctor said he believed it could, but he is a family doctor, not a specialist. I am currently taking 75 mcg's of Synthroid 3 days a week and 50 mcg's the other 4 days. I am also taking 5 mcg's of compounded T3 daily. Would you recommend a change in my meds? Thank you.
So, I had 4 Ct scans within a short period and now, after the results came back from my A1C test, I have hypothyroidism and was put on synthroid for life! zI suspect that I may have grounds for a lawsuit. I was also schedule for yet another CT scan with contrast for May 07, 2008 which I promptly cancelled anfter a few minutes on the net reading about the exposure to radiactive iodine!!!!!!!!! I am furious!
District Court for the Northern District of Illinois gave final approval of a settlement of the Synthroid class action lawsuit. The lawsuit resulted from an investigation, which began in 1996, that alleged that Knoll Pharmaceuticals and parent company BASF were violating consumer protection laws by attempting to prevent publication of the results of a research study showing that generic and competitive brand name levothyroxine drugs were equivalent to the Synthroid brand.
At the same time I was prescribed Synthroid for an underactive thyroid. I recently have become very worried about continuing the Paxil because of long term side effects. I didn't read the bottle and just stopped taking the Paxil. The first 3 days I was ok, but by the fourth I was getting dizzy and nauseus. Later that day I had a crying fit and felt very stressed out. I had to start it again. Of course with the holiday coming shortly, my doctor is AWOL, so I was curious what you would suggest?
They called the pharmacies and were able to get the lot numbers without any problem. I am considering a lawsuit against Forest, since I am still having this painful burning and it has been about 2-3 weeks since the problem first started and I stopped all Armour thyroid after the second prescription was bad, too. The FDA found out that, in fact, both prescriptions came from the same lot! Their impression was that maybe Forest got these pills from outside the country and they are contaminated!
Ok, I have been on 75mcg of synthroid for some time. I have been complaining to my Dr. about having hypo symptoms. Tired, sluggish, fatigued, irriable, etc. etc. She was leary about increasing my dose to 88mcg she was afraid it would cause palpitations. Anyway, in mid Sept., my TSH was almost 11......she went ahead and increased the dose to 88mcg. Now, which I started my new dose on Sept 27. Here's where things get weird, I hadn't felt right in past week......
Around January I became allergic to everything (Milk,wheat,soy,eggs,yeast, corn) and recently have developed hearing problems a swell. I was put on very low doses of synthroid and have not been able to tolerate it because of the fillers. I have had every test you can imagine cardi, neuro, endo, gastro. OBGYN, cat scans. The latest test was a hearing test done by a specialist to rule out menieres.
-TSH came back at 5.9 -T3 was 4.6 -T4 was 13 My doctor started me on 50mg of Synthroid which brought my TSH down to levels between 1.5 and 3. It's been three months and my periods still have not returned. My questions are this: 1. Could my high TSH have been a fluke? Had I been re-tested a few weeks later, could those levels have dropped down to below 2.5 on their own? 2. After getting in the ideal TSH range, how long should it take for my periods to return?
The most usual switch seems to be AWAY from Synthroid, however. In addition, Synthroid seems slightly more likely than the other brands to cause a noticeable amount of hair loss in the early months of taking it. I was delighted for you when I read your report of an absolutely flawless scar line. Having read your account of your unusually hair-raising time of it in surgery, I think that if anyone deserves to have some part of the overall process go unusually well, it is you!
(I have long THICK hair). Will this go away after TT or will it still be a problem while taking the synthroid until everything is balanced out?
at least they stop getting bigger with treatment though! (eg. treatment of thyroid with synthroid) if you find a way to get rid of them could you please post it on here? if i find one i will too, but im not overly concerned about mine as they are not on my face - although am a bit worried about the one on my neck! someone else was asking about this too a couple months ago. good luck, i hope we find a way to get rid of them! ps.
The only significate difference is Armour/Naturthroid/Westroid are combo forms of T3/T4 thyroid hormone and Synthroid/Levo are T4 ONLY meds. Many hypothyroid sufferers face a situation that their conversion levels can not subside their symptoms/health with an ONLY T4 med, so they feel better on a T3/T4 combo. There is only one form of T3/T4 combo thyroid med and that is Armour and the other desiccated thyroid hormone medication.
Since last tx, I've still been troubled with being unable to sleep w/o sleep meds (currently Ambien-CR,), muscle pain, slight depression, low thyroid(not totally hypo, but enough to take low dose Synthroid), hot flashes(even though I was already on HRT), skin problems, weight gain, sinus/ear infections, oh yea and my last blood sugar was going up. I keep on wondering how much of this is normal age related problems and how much of it is due to all the tx's.
A smart senior manager or HR professional will recognize they could lose a *huge* lawsuit for discrimination against someone undergoing medical treatment. Let a jury hear this was over cancer and . . . let's just say smart managers will avoid that at all costs. Keep close tabs on that depression, it will really sneak up on you! I started crying at the drop of a hat or screaming and I didn't even recognize myself. It was frightening and very, very dark.
My mother was one of the mothers involved in the lawsuit in reference to bendectin in the 80s. I have a list of abnormalities including a malformed hand, my right side larger than left, calcium deficiency, arthritis in many joints, and probably more that I am not aware of. My mother says there was a settlement for this lawsuit but it was withdrawn because some of the mothers felt like the settlement was not enough money.
I really think I am allergic to this stuff, and my quality of life was not up to par while taking it. I will say that I did take Synthroid when I had insurance and it seemed to work better, so maybe that would be an alternative (if you have health ins cause it is really expensive). I don't know, but I do know I will not be taking Levothyroxine ever again.
The surgeon also said to stop taking the calcium and that when I go back in 6 weeks (after synthroid) with my thyroid tests she does not need to see any calcium tests (I asked). I then asked if she saw my parathyroids during the surgery or whether any were trapped in the thyroid. She said that part of one was and did not have her surgical notes yet in my file.
Could you please advise me as well who the doctor is? I am currently on synthroid and cytomel and just had a run in with my current endocrinologist, starting to have the same familiar pain when turning my head to the left, which has always been when I needed an increase, my TSH has gone up over the last few months, but she refused to increase.. she suggested I go to my primary care for a neck evauation and for chills...
I found the lawyers website and he is not taking anymore clients for the lawsuit. I am looking for help in both the lawsuit and some physical relief. Any suggestions would be welcomed.
As for the no potency issue, this is of high concern and a potential lawsuit. The Pelypenko Law Firm, P.C lists a $1,000,000 payout for profound hypothyroidism resulting in myxedema coma. From - "Thyroid Hormones and the Brain" by Grant W. Anderson: "What regions of the brain are responsible for the functional deļ¬cits in learning and memory observed in the hypothyroid state?
i have hashimoto's disease or a hypothyroid, but i have been told my levels were doing good on my synthroid. I have had these lymph nodes swollen in my neck for about 3 months now. one just under my jaw close to my left ear.. and then some going down the left side of my neck. I have been to the doctor.
Let me answer this for you, you won't. Can anyone say lawsuit? Do you really think with all the malpractice suits out there, the amount our doctors pay in malpractice insurance, and the risk of being locked up if you die that they will agree to give this to you? So, he knows now that your only choice is to go online and blindly ordering this stuff on the internet.
I pointed out to my doctor that there were a lot of folks online who believed that hives are very common in autoimmune thyroid problems, but still got a skeptical response. I'm thankful that after my synthroid dosage was increased to 150 mcg a day, the hives have stopped. I need to write my allergist a letter letting him know what if he gets another patient like myself, that he should suspect a thyroid issue before he just writes her off...
MedHelp Health Answers